| Catalog Number |
07028008190 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient's sample was returned for investigation.Product labeling states: "the elecsys toxo igg assay can be interpreted as follows: non-reactive: < 1 iu/ml, equivocal: = 1 - < 3 iu/ml, reactive: = 3 iu/ml." the investigation is ongoing.
Event or Problem Description
There was an allegation of questionable elecsys toxo igg results for 1 patient sample on a cobas e 801 analytical unit, serial number (b)(4).The toxo igg result was negative using the liaison xl diasorin method in a different laboratory.A numerical result was not provided.The elecsys toxo igg result was 66.5 iu/ml (reactive) on the e 801 module.It is unknown which result is believed to be correct.The results were reported outside of the laboratory.
Additional Manufacturer Narrative
Section d4, lot number and expiration date were updated.The patient sample was investigated.Investigation results: elecsys toxo igg: 67.0 iu/ml (reactive).Sample was neutralizable: 10.6 % of remaining titer.Recomline blot toxo igg: positive (weak p30-band).Elecsys toxo igg avidity: 91 avi-% (high avid).Elecsys toxo igm: 0.254 coi (non-reactive).The customer¿s results for the alleged patient sample with elecsys toxo igg assay were reproducible, therefore shown to be reactive.The investigation found the elecsys toxo igg result is reactive.The patient sample was non-reactive for anti-toxo igm and toxo igg was high-avidity.Thus, an acute infection of the patient is unlikely and a remote state of infection is assumed in this case.The reagent performed within specification.The investigation did not identify a product problem.The cause of the event could not be determined.